Product preserving bundles on foliated manifolds

Tom 84 / 2004

Włodzimierz M. Mikulski Annales Polonici Mathematici 84 (2004), 67-74 MSC: 58A05, 58A20, 57R30. DOI: 10.4064/ap84-1-7

Streszczenie

We present a complete description of all product preserving bundle functors on the category ${\mathcal {\mathcal F}}ol$ of all foliated manifolds and their leaf respecting maps in terms of homomorphisms of Weil algebras.

Autorzy

  • Włodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek